# SDR DALA2023032802389

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, CRACK ON OVERWING FRAME STA Y=674 LH SIDE AT WING BOX AREA. CORRECTIVE ACTION: OVERWING FRAME STA Y=674 LH WAS REPLACED PER CARD 5310-01436-03A. (LP 2691308)
